# SDR GTIA2022021736289

- Difficulty date: February 15, 2022
- Submitted: February 17, 2022
- Operation: Air carrier
- Aircraft: N676NK
- Make and model: Airbus A321-231
- Aircraft serial: 7734
- Aircraft time: 15,319 hours, 6,640 cycles
- System (JASC): 3300 · Lighting System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FA EMERGENCY FLASH LIGHT TESTER INOP ( FLASHLIGHT AND HOLDERS (FLIGHT DECK OR CABIN) )-R/R FA L4 EMERGENCY FLASH LIGHT I.A.W AMM 33-51-11. OPS CHECK OK. THIS CLEARS DMI # 2849262-1. PLACARD REMOVED. MOC NOTIFIED. DMI LOG UPDATED.
